MAUDE Adverse Event Report: COOK INC FLEXOR BALKIN GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR BALKIN GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G10385
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Hypovolemic Shock (1917); Pneumonia (2011); Sepsis (2067); Post Operative Wound Infection (2446); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
D9, h3: it is unknown if the device will be returned.E3: occupation = manager, supply chain.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during an unknown procedure, the hub of a flexor balkin guiding sheath separated as the user was trying to advance an unknown stent.Because the separated portion of the device was unable to be retrieved percutaneously, a surgical team performed a cut-down to remove the separated portion.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, d9, d10.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 06mar2025.The procedure involved peripheral intervention with ¿ptab¿ (percutaneous transmural arterial bypass).The access site was scarred; however, the complaint device was inserted into another manufacturer¿s 11-french sheath and advanced contralaterally to the mid-superficial femoral artery.The anatomy was not stenosed, tortuous, or calcified, and the bifurcation was not steep.Per the reporter, resistance encountered upon insertion and/or removal of the sheath and upon insertion and/or removal of other devices through the sheath was not ¿excessive¿.Another manufacturer¿s wire was used during the procedure, and another manufacturer¿s stent graft was being advanced through the sheath at the time of hub separation.No sheath material remained in the hub after hub separation.After surgical exploration and removal of the separated shaft, another sheath was placed through the surgical site and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Summary of event: as originally reported, during an unknown procedure, the hub of a flexor balkin guiding sheath separated as the user was trying to advance an unknown stent.Because the separated portion of the device was unable to be retrieved percutaneously, a surgical team performed a cut-down to remove the separated portion.Additional information was received 06mar2025.The procedure involved peripheral intervention with ¿ptab¿ (percutaneous transmural arterial bypass).The access site was scarred; however, the complaint device was inserted into another manufacturer¿s 11-french sheath and advanced contralaterally to the mid-superficial femoral artery.The anatomy was not stenosed, tortuous, or calcified, and the bifurcation was not steep.Per the reporter, resistance encountered upon insertion and/or removal of the sheath and upon insertion and/or removal of other devices through the sheath was not ¿excessive¿.Another manufacturer¿s wire was used during the procedure, and another manufacturer¿s stent graft was being advanced through the sheath at the time of hub separation.No sheath material remained in the hub after hub separation.After surgical exploration and removal of the separated shaft, another sheath was placed through the surgical site and the procedure was completed successfully.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The hub was separated from the sheath shaft.The shaft, which was returned in two sections, appeared to have been cut.It is possible that the sheath was cut during retrieval of the device.A document-based investigation evaluation was performed.A review of the device history record found no non-conformances on the lot.A review of complaint history found no additional complaints for this lot number.The product ifu states that if resistance is encountered during sheath advancement, ¿assess cause of resistance and consider dilation of any restriction identified or consider alternate treatment strategy.If flexor sheath is advanced through resistance, force to remove the sheath will be higher, increasing the risk of sheath material or hub separation upon withdrawal¿.The ifu also cautions that all interventional or diagnostic instruments used with the sheath should move freely through the valve and sheath to avoid damage.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that unintended user error contributed to this event.The reporter stated that resistance encountered during insertion of other devices (the torus device) through the sheath was not ¿excessive¿; however, this suggests that some degree of resistance was encountered during insertion of the torus device.The ifu for the flexor sheath cautions that all interventional or diagnostic instruments used with the sheath should move freely through the valve and sheath to avoid damage.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Additional information: a1, a2, a3, a4, a5, a6, b2, b5, b7, d10, h1, h6 (annexes e & f).Corrected information: h1, h6 (annexes e & f).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 04feb2026.The procedure was percutaneous transmural arterial bypass of the left lower arteries to treat pad (peripheral artery disease).Reportedly, the patient was not an optimal candidate for conventional angioplasty and stenting due to dense lesion calcification and lesion length and was not a good candidate for open surgical bypass.The risks and benefits of percutaneous bypass were reportedly discussed with the patient.Ultrasound-guided transcutaneous micropuncture access was obtained in the right common femoral artery and left posterior tibial vein.The micropuncture needle was advanced to the anterior wall of the right common femoral artery, avoiding plaque and calcification, a 6-french sheath was inserted, and imaging was performed.A 6-french sheath was also inserted into the left posterior tibial vein.A bolus of angiomax (anticoagulant) was administered, followed by a continuous infusion.A left lower extremity venogram was performed with a thigh injection through the posterior tibial venous sheath.Contralateral access was obtained with a diagnostic catheter and wire guide, and angiograms with distal run-off of the left lower extremity were performed.The iliac arteries were widely patent.The left common femoral artery was previously stent grafted and remained widely patent.The main portion of the bifurcated profunda femoris was 100% occluded.The superficial femoral artery (sfa) was densely calcified and 100% occluded throughout its length.Fine collaterals were noted from the popliteal artery above the knee.Tibial flow was sluggish.After review of the angiograms and preparation for intervention, the diagnostic catheter was exchanged over a wire for the complaint device.A snare, which was advanced through the venous sheath and through the upper thigh, was deployed in standard fashion.A catheter and wire were introduced into the occluded sfa and advanced approximately 8-centimeters in subintimal fashion.Balloon dilation of the ¿7-hole tract¿ was performed with a 6x40 balloon inflated to high pressure.The wire was exchanged and a spring-loaded dual guidewire delivery tool was advanced into the proximal sfa.The device was oriented toward the snare, and the incorporated hypotube nitinol needle was ¿fired¿ through the arterial and venous walls so the wire could be advanced into the femoral vein.The wire was then snared and externalized through the posterior tibial venous sheath.The spring-loaded dual guidewire delivery tool was removed and reinserted over a wire and advanced through the proximal anastomosis to the above-the-knee popliteal artery.The device was oriented toward the popliteal artery, and the incorporated hypotube nitinol needle was ¿fired¿ through the wall so a wire could be advanced into the popliteal artery and down the posterior artery distally.Balloon dilation of the distal anastomosis was performed with a 4x40 balloon and using a bernstein catheter, the wire was exchanged.The balkin sheath (complaint device) was used as a pathway to insert stent grafts for arterial bypass.Another manufacturer¿s 5.5x200 stent graft was delivered and deployed from the below-knee popliteal artery, extending through the distal anastomosis and into the mid-femoral vein.A second stent graft (6x200) was then inserted.In the process of advancing the 6x200 stent graft to the desired location through the sheath, the complaint device (sheath) ¿separated from the diaphragm on the back end of the device resulting in the sheath being inserted into the vasculature.¿ the physician attempted to retrieve the sheath via non-invasive methods, including balloon dilation within the sheath with applied traction, balloon dilation distal to the sheath with applied traction, and use of a snare via a secondary sheath in the right groin.The physician was able to snare the sheath; however, it was unable to be removed ¿even though there was an 11-french sheath residing in the right femoral access site¿, and eight centimeters of the sheath remined lodged in the right femoral artery.Two additional surgeons were called.The decision was made to perform a femoral cut-down in the catheterization lab, as the bypass graft had already been partially deployed and the procedure needed to be completed to ensure perfusion to the left leg.The secondary sheath in the right groin was left in place, and a 0.035-inch stiff wire guide was advanced through the sheath, under fluoroscopy; however, despite multiple attempts, the wire could not be advanced into the iliac artery and was aborted.A cut-down of the femoral groin was performed for open exposure and removal of the sheath.A longitudinal incision was made above the access point of the sheath to obtain control of the femoral artery.Using electrocautery and sharp dissection, the common femoral artery was identified and isolated circumferentially.Per an operative report, this was very difficult, as the patient had a very large pannus, resulting in the vessels being deep in the incision and extensive scar tissue made visualization and identification of the vascular structures difficult.It was also noted that the cut-down was extensive due to the severely calcified and scarred right groin region from prior interventional procedures.The common femoral artery was noted to have an intact patch from a previous endarterectomy procedure, which did not appear grossly infected.The incision was continued inferiorly, across the sheath access site, to the distal groin.A combination of electrocautery and sharp dissection were carried out until the superficial femoral artery (sfa) was identified.Isolation of the sfa was extremely difficult due to extensive scarring and the overall body habitus.Due to the extensive scarring and general hemodynamic lability, the decision was made to stop dissection and use manual external pressure if severe back bleeding was noted.The common femoral artery was occluded with an angled vascular clamp.Additional anticoagulation was not administered, as the patient was therapeutically anticoagulated during the procedure.A two-centimeter arteriotomy was performed with a scalpel followed by heavy scissors.Moderate bleeding was controlled with manual pressure.The separated sheath was identified and removed with forceps.A smaller sheath fragment was visualized just distal to the arteriotomy incision and was removed without issue.The arteriotomy was closed with sutures.Prior to completion of the arteriotomy, flushing maneuvers were performed and brisk pulsatile flow was noted into the common femoral artery, as well as back bleeding from the profunda femoral artery.The sfa was occluded.The wound bed was irrigated with normal saline and bleeding was controlled with sutures and electrocautery.Once hemostasis was confirmed, a purse-string suture was placed on the anterior surface of the patch to provide a point of access for completion of the original ptab procedure.A 6-french sheath was inserted and another 8-french balkin sheath was inserted contralaterally using standard technique.A wire was advanced through the proximal anastomosis and into the more distal graft and the procedure was completed with placement of overlapping 6x200 and 6.7x200 stent grafts from the original graft to the common femoral artery.The stent grafts were dilated with 5mm and 7mm balloons using high pressure.Final angiograms noted a widely patent ptab with unobstructed flow to the tibial arteries.Doppler pulses were obtained in the dorsalis pedis and posterior tibial arteries at the end of the procedure.After the procedure was completed, successful hemostasis was obtained and a 19-french drain was placed into the bottom of the wound bed.The incision was closed in layers, and the drain was placed under bulb suction.Estimated blood loss was greater than three liters, and the case (under general anesthesia) lasted almost ten hours.Hemorrhagic shock was treated with aggressive resuscitation, intravenous fluids, vasopressors, and blood products.One liter of blood was transfused via cell saver, and four units of packed red blood cells were transfused.Thrombin was administered, and the patient was transferred to the intensive care unit (icu) in stable condition.A left femoral sheath was left in place as a central line.The patient was intubated and on vasopressors and heparin and insulin drips.The patient also received albumin.The right distal pulse was not able to be obtained with doppler, which, per the physician, was ¿expected due to chronic occlusions.¿ reportedly, six units of packed red blood cells were transfused for blood loss and hemorrhagic shock on the day of the procedure.Hemoglobin and hematocrit stabilized, and the patient tolerated dual antiplatelet therapy.A right internal jugular central line was placed during the icu admission on post-op day one.Moderate bleeding/oozing from the right groin/drain site was noted on post-op day one.The patient was extubated on post-op day three and transferred out of the icu on post-op day five.Hemorrhagic shock was considered resolved.The patient, who had a foley catheter in place, developed a urinary tract infection during hospitalization.The patient was treated with antibiotics for suspected sepsis; however, blood cultures were negative.The patient also developed ventilator-associated pneumonia with polymicrobial growth from the endotracheal tube.Pleural effusions and atelectasis were noted, as well as fluid overload and possible wound dehiscence.A ct with contrast, performed on post-op day one, showed extraluminal pooling of contrast in the right groin region adjacent to the common femoral artery, showing partial calcifications; per the ct report, this may represent a chronic pseudo-aneurysm.The ct also showed a right femoral arterial line with adjacent subcutaneous fat stranding and irregular densities suggestive of a hematoma.A ct performed on post-op day eight noted a probable pseudoaneurysm in the right groin.The patient was discharged fourteen days after the original procedure, with a drain in place, to a skilled nursing facility (snf) where the patient was a long-term resident (for years).The drain was to be removed during a follow-up visit with the surgeon in one week, and the physician provided instruction to continue wound care measures and keep the infra-abdominal fold dry.The patient was discharged on aspirin and plavix.Reportedly, the patient experienced severe pain and emotional distress due to the event.While in the snf, the patient developed a progressive cough for three-to-four days, with a negative respiratory viral screen.Thirty-one days after discharge from the hospital (forty-five days after the original procedure), while in the snf, the patient spontaneously began to bleed large volumes.The patient was transferred from the snf to the emergency room via ambulance.Per the emergency room report, the patient¿s drain, which had continued high output for ¿some time¿, had fallen out two weeks prior and was left out.A large wound at the site of the previous drain was noted, described as a ¿thumb sized hole in the crease in the high groin on the right side which packs down to the arterial entry site.¿ the wound was 5.1 centimeters deep and over a major artery.The right groin was previously infected (mrsa) from an intervention in 2021.The patient, who was febrile and tachycardic, denied pain or other symptoms in the emergency department.Oxygen saturations were above 93%.A right groin hematoma was noted, and bleeding was mostly stopped with pressure.Some oozing and a palpable underlying mass were noted.Imaging noted a hematoma with some surrounding stranding; however, it was unclear if there was any associated extravasation.Imaging also noted a probable retained catheter; however, the surgeon considered it to be calcification at the prior intervention site.Fluids and antibiotics were administered.A urine culture, blood culture and labs, chest x-ray, and viral panel were obtained.Hemoglobin was 10.3 and hematocrit was 31.The physician felt that the drop in hemoglobin and hematocrit was not significant and recommended a workup for cough and chronic hypoxia.The patient was admitted with a sandbag on the right groin; however, upon reaching the floor, the patient was hypotensive with a systolic blood pressure in the 50¿s to 70¿s and the right groin site was actively bleeding from a hole ¿larger than the size of quarter.¿ the patient was receiving a fluid bolus and a second iv was started.Pressure was applied to the groin.A rapid response was called and vasopressors were started.A transfer to the icu was requested, with orders to transfuse two units of packed red blood cells and to administer vasopressors to maintain a systolic blood pressure over 90mmhg.The blood pressure improved quickly with the blood transfusion.The physician initially recommended conservative management; however, when the patient was seen at the bedside, blood was actively ¿splurting¿.The patient was taken to the catheterization lab prior to physical transfer to icu.Cath lab reports noted no arterial bleeding; however, a hematoma was successfully evacuated and the wound was packed.Estimated blood loss was ¿trivial¿, and there were no complications.The patient¿s blood pressure improved after the two units of blood.Albumin was given.Vasopressors were stopped during the procedure; however, re-started in the icu.Upon arrival to the icu, the patient was placed on bipap, and a picc line was placed.Per information provided to cook, a sartorius flap procedure was needed once the patient stabilized.During hospitalization, blood cultures were obtained from venous and central line samples, which were positive for mrsa.The patient also developed diabetic ketoacidosis and was placed on an insulin drip.The patient was on a heparin drip.Upon transfer out of the icu five days after admission, the patient had continued and significant difficulty swallowing.Multiple evaluations were conducted by speech therapy, but the patient continued to have recurrent cough and respiratory distress.Eight days after admission, a nurse noticed asystole on the patient¿s monitor, and the patient was pulseless with agonal respirations.A ¿do not resuscitate¿ order was in place.Significant bleeding was noted from the wound site.Reportedly, the patient developed another ¿massive¿ aspiration, started bleeding from the groin, and ¿expired peacefully.¿ diagnoses at the time of death include acute hypoxic respiratory failure due to massive aspiration pneumonia due to severe end-stage oropharyngeal dysphagia leading to respiratory arrest; bleeding from groin leading to cardiac arrest; acute circulatory shock related to significant hemorrhage from the groin hematoma; right groin infected hematoma status post evacuation; mrsa bacteremia (no evidence of vegetation) probable source right groin (on antibiotics); severe pad with chronic bilateral lower extremity arterial deficiency; jp drain fell out despite high output for a month; morbid obesity associated with severe obstructive sleep apnea; ¿acute on chronic¿ hypoxic respiratory failure multifactorial, diastolic chf, and renal failure; hypokalemia; severe copd (noncompliant with home oxygen and positive airway pressure); history of cva; diabetes type ii; improved leukocytosis; anemia related to groin hemorrhage; and severe oropharyngeal dysphagia with multiple episodes of coughing and aspiration.
 
Additional Manufacturer Narrative
Corrected information: h6 (annex b).There have been no changes to investigation findings.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR BALKIN GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21524775
Report Number1820334-2025-00210
Device Sequence Number13151784
Product Code DYB
UDI-Device Identifier00827002103856
UDI-Public(01)00827002103856(17)270819(10)16211183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG10385
Device Catalogue NumberKCFW-8.0-38-40-RB-BLKN
Device Lot Number16211183
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/06/2025
06/02/2025
02/04/2026
04/08/2026
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/31/2025
06/18/2025
03/04/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11F PINNACLE SHEATH.; 19FR BLAKE DRAIN.; ABBOTT COMMAND WIRE (B)(6).; ABBOTT COPILOT BACK BLEED CONTROL VALVE (B)(6).; ABBOTT COYOTE BALLOON 4X40X145 (B)(6) (X2).; ABBOTT PLUS 30 PRIORITY PK ACCESS KIT (B)(6).; ABBOTT PTFE 0.035¿ J-TIP 145CM WIRE (B)(6).; ABBOTT SPARTACORE HI-TORQUE WIRE 14 (B)(6) (X2).; ABBOTT SPARTACORE WIRE.; ABBOTT SUPRA CORE WIRE 0.035¿ 300CM (B)(6) X3.; ABBOTT SUPRACORE WIRE.; AMPLATZ GOOSE NECK MICROSNARE SK400.; ANGIODYNAMICS BERN CATH 5FR 0.038¿ 65CM (B)(6).; ANGIODYNAMICS BERN CATHETER 0.38 110CM (B)(6) X2.; ANGIODYNAMICS BERN CATHETER 5FR 0.038¿ 125CM.; ARGON VASCATRIEVE SNARE 18-30 X 120CM (B)(6).; BOS SCI MUSTANG BALLOON 5X100X135 (B)(6).; BOS SCI MUSTANG BALLOON 7X100X135 (B)(6).; BOSTON SCI EXPO IM 6FR 100CM CATH (B)(6) (X2).; COMMAND ES WIRE 0.014¿ 300CM.; COOK 10FR DILATOR G00993.; COOK 3-0 PROLENE SUTURE (B)(6).; COOK 5FR MPIS SETS (X 2) G48008.; COOK FLEXOR BALKIN G10385 LOT (B)(6) (X4).; COVIDEN FORTREX BALLOON 4X40X80 (B)(6).; COVIDEN FORTREX BALLOON 6X40X80 (B)(6).; ENDOLOGIX ENDOCROSS DEVICE LOT M0562.; ENDOLOGIX TORUS GRAFT SYSTEM TSG-5.5X200 LOT M1169.; ENDOLOGIX TORUS STENT GRAFT.; ENDOLOGIX TORUS SYSTEM TSG-6.7X200 LOT M0796.; ENDOLOGIX TORUS TSG-6.0X200 M1074 AND LOT M0868.; EVERCROSS 4X200.; MERIT EN SNARE 9X15MM 120CM (B)(6) X2.; SPECTRANETICS QUICKCROSS CATH .035 135CM (B)(6).; SPECTRANETICS QUICKCROSS CATH .035 90CM (B)(6).; ST JUDE ENGAGE 8FR 12CM DILATOR C408509.; TERUMO 11FR PINNACLE SHEATH RSS101 (X2).; TERUMO 5FR PINNACLE 10CM SHEATH (B)(6).; TERUMO 6FR PINNACLE 10CM RSS603 (X2).; TERUMO 6FR PINNACLE 25CM DILATOR RSS605.; TERUMO 9FR PINNACLE 10CM DILATOR RSS903 X2.; TERUMO GUIDEWIRE ADVANTAGE ANG .035¿ 260CM GA3502.; TERUMO GUIDEWIRE STIFF STRAIGHT .035¿ 150CM (B)(6).; TERUMO RADIOFOCUS TORQUE DEVICE TD01.; VASCATRIEVE SNARE 12-20 X 120CM.
Outcome Attributed to Adverse Event Required Intervention; Death; Hospitalization;
Patient Age82 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite